# SDR SWAA2019020529222

- Difficulty date: January 7, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,068 hours, 40,761 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER PANEL 341B, STAB LEADING EDGE STA 122.5, RIB CHORD ANGLE CRACKED AT LOWER AFT EDGE.  R&R RIB IAW SRM & DWG.
